It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi Virgo,
I'm on 100mg of Zoloft. Started at 50mg for 2 weeks and then went to 100.
It seems like most anti-depressants have an initial break in period. I went directly from Lexapro to Zoloft and felt better in days. I never had any side affects from the Zoloft but it may be because I went straight from the Lexapro. You are on a pretty low dose so it may be anxiety about taking a new med.

I used to read all of the possible side affect of any drug I started and then, of course, I would think I had them. Now, with any medication, I take it and if I think I am having a side affect, I look it up. I did experience nausea when I started Lexapro, it just did not help my depression and anxiety. The Zoloft has helped so give it a little time.

Best wishes,
JB





All times are GMT -7. The time now is 05:29 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!